Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 4, Pages 737-739

A proof of Pollaczek-Spitzer identity

Department of Mathematics, The University of the West Indies, St. Augustine, Trinidad and Tobago

Received 27 November 1989; Revised 12 July 1990

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this note we derive a proof of Pollaczek-Spitzer identity using a generalization of Takacs ballot theorem.